# SDR 9713632203

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON START OF TAKEOFF ROLL.  ABORTED TAKEOFF WITHOUT INCIDENT.  PERFORMED STABILIZER TAKEOFF WARNING CHECK, SYSTEM CHECKED OK.
